MAUDE Adverse Event Report: SHOCKWAVE MEDICAL, INC. SHOCKWAVE IVL SYSTEM WITH THE SHOCKWAVE C2 CORONARY IVL CATHETER; SHOCKWAVE INTRAVASCULAR LITHOTRIPSY SYSTEM

SHOCKWAVE MEDICAL, INC. SHOCKWAVE IVL SYSTEM WITH THE SHOCKWAVE C2 CORONARY IVL CATHETER; SHOCKWAVE INTRAVASCULAR LITHOTRIPSY SYSTEM
Model Number 3.5 X 12MM
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/07/2022
Type of Reportable Event Malfunction
Event or Problem Description
During an interventional procedure in cardiac catheter lab, shockwave lithotripsy device was prepped outside of patient's body successfully and then device advanced into patient's artery.The prepping syringe was removed and the stopcock was attached to the inflation device.When the inflation device pulled negative on device, air kept being pulled out of shockwave (balloon).The stopcock and the inflation device were then replaced with new stopcock and new inflation device and air was still coming out.Doctor did not want to use this device.Device removed and no harm done to patient.A new shockwave device was used successfully.

Brand Name
SHOCKWAVE IVL SYSTEM WITH THE SHOCKWAVE C2 CORONARY IVL CATHETER
Common Device Name
SHOCKWAVE INTRAVASCULAR LITHOTRIPSY SYSTEM
Manufacturer (Section D)
SHOCKWAVE MEDICAL, INC.
5403 betsy ross drive
santa clara CA 95054
MDR Report Key15949587
Report Number15949587
Device Sequence Number20666319
Product Code QMG
UDI-Device Identifier00195451000102
UDI-Public(01)00195451000102(17)240430
Combination Product (Y/N)N
Initial Reporter StateFL
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 12/06/2022
Report Date (Section F) 12/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3.5 X 12MM
Device Catalogue NumberC2IVL3512
Device Lot NumberA2204194
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer12/09/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/09/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Patient Weight67 KG
Patient RaceWhite
Date Report Sent to FDA12/06/2022